Sunmark Loratadine Antihistamine, manufactured by Mckesson, is a 10 mg non-drowsy Over the Counter Allergy Medication. Unlike some other OTC Allergy Medications, Mckesson Antihistamine is a non-drowsy formula that is comparable to Claritin. Loratadine Antihistamines relieve the pesky symptoms of hay fever and respiratory allergies, such as, runny nose, itchy eyes, sneezing, watery eyes, and itchy nose and throat. This powerful Antihistamine is effective for up to 24 hours with just one dose.
Loratadine 10 mg Antihistamine Features and Benefits
- Works for 24 Hours
- Relieves Hay Fever and Respiratory Allergies
- Latex Free
- Compares to Claritin
Loratadine 10 mg Antihistamine Specifications
- Dose: 10 mg
- Active Ingredient: Loratadine
- Product Numbers: 49348081813, 57896078803
- Additional Information
- Community Q&A
Product QuestionsNo questions yet. Be the first to ask the question!